On estimates of the norms of operators in spaces of periodic and nonperiodic functions
Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1289-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_6_a0,
author = {V. I. Burenkov and M. L. Gol'dman},
title = {On estimates of the norms of operators in spaces of periodic and nonperiodic functions},
journal = {Doklady Akademii Nauk},
pages = {1289--1293},
year = {1982},
volume = {267},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a0/}
}
TY - JOUR AU - V. I. Burenkov AU - M. L. Gol'dman TI - On estimates of the norms of operators in spaces of periodic and nonperiodic functions JO - Doklady Akademii Nauk PY - 1982 SP - 1289 EP - 1293 VL - 267 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a0/ LA - ru ID - DAN_1982_267_6_a0 ER -
V. I. Burenkov; M. L. Gol'dman. On estimates of the norms of operators in spaces of periodic and nonperiodic functions. Doklady Akademii Nauk, Tome 267 (1982) no. 6, pp. 1289-1293. http://geodesic.mathdoc.fr/item/DAN_1982_267_6_a0/